Nurofen Migraine/Headache Tablets 342mg | Rapid Pain Relief UK STOCK – 2 Packs of 12 tablets
Migraine Pain provides relief from headache and migraine pain.Each Caplet Contains: Ibuprofen Lysine 342mg (Equivalent To Ibuprofen 200mg),see Leaflet For Full List
Each caplet contains: Ibuprofen Lysine 342mg (equivalent to Ibuprofen 200mg), See leaflet for full list
DOSAGE: Adults, the elderly and children 12 years and older: Take 1 or 2 tablets with water, then if necessary, take 1 or 2 tablets every 4 hours. Leave at least 4 hours between doses. Do not exceed 6 tablets in 24 hours. Not suitable for children under 12 years. If symptoms persist or worsen, or if new symptoms occur, consult your doctor or pharmacist. DO NOT TAKE: If you have or have ever had a stomach ulcer, or If you are allergic to any of the ingredients, ibuprofen, aspirin or any other non-steroidal anti-inflammtory drugs (NSAIDS). Consult your doctor if you are pregnant, asthmatic or are taking any other medical treatment. WARNING: Do not exceed the stated dose.
KEEP ALL MEDICINES OUT OF THE REACH OF CHILDREN. Do not store above 30ºC. Store in the original container.
For over 30 years, Nurofen has helped to provide millions of people with pain relief.
Migraine sufferers know that it is important to act at the first sign of an attack to help provide relief. That’s why we provide Nurofen Migraine Pain. It contains ibuprofen lysine which is absorbed quickly into the body.
Nurofen Migraine Pain. Contains ibuprofren lysine. For pain relief. Always read the label.
Helps to relieve headaches and migraines
£9.95
100 in stock
Like and follow us on social media to keep up with the latest happenings, product launches, and exclusive offers. Be part of an ever-growing community with AANSH Limited!